# SDR SWAA2025120939102

- Difficulty date: November 23, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 57,369 hours, 34,854 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON ACCESS PANEL 334GB AT LT HORIZONTAL STABILIZER.   REPAIRED ACCESS PANEL 334GB AT LT HORIZONTAL STABILIZER IAW SRM 51-70-04-2R-9, REPAIR 9.
